# SDR AALA202402195545

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 29,850 hours, 12,060 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND 2R DOOR ARMING LEVER TO BE LOOSE. RESECURE ARMING LEVER.
